# SDR CALA2019053100856

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE174004
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-3-6091) L-50 NO DOT--R1 DOOR DAMPER ACTUATOR FAILS DAMPING TEST REMOVED AND REPLACED R1 DOOR DAMPER CYLINDER ACTUATOR IAW MM''S 52-11-14-000-001, AND 52-11-14-400-001. CLEARANCE AND ADJUSTMENT OF PERCUSSION BELL CRANK FINGER ARE GOOD. PART TRANSACTION WAS ACCOMPLISHED ON ELB LP 3315064.
